# SDR 9605746631

- Difficulty date: March 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N631US
- Make and model: Boeing 747251B
- Aircraft serial: 23111
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND ZONE 'E' FLOOR PATH EMERGENCY LIGHTS AND OVERWING EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACKS.  OPERATIONAL CHECK GOOD.
